Empowering our children through ART!  Art helps our children become more themselves...

Summer Camp 7-9-14

A typical day of summer camp. Music and Art in the morning and LEGO in the afternoon.

Posted by Choi Fairbanks on Wednesday, September 9, 2015

 

Our Enrichment programs are designed for children aged 4-10 years old.  Participants will explore art, music, science, theater and Lego from Mondays through Thursday.  

Spring Semester: Jan- June (20 -22 weeks) and Fall Semester : Sep- Jan (13-15 weeks); no classes during school holidays.  
Each day (month) has a different subject and music lesson/ practice help will be available in Tuesdays and Thursdays only.  

Daily Timeline

  • 2:30-3:00 Pick up (limited locations available, please inquire)
  • 3-3:45pm Homework (everyday) /Music practice help (Thursday)
  • 4-5:30pm Special Subjects by weekly themes
  • 5:30-6pm Outdoor Free Play

Weekly themes 

  • Mondays (Science) 4:15-5:15
  • Wednesdays (Art) 4-5:30
  • Thursdays (LEGO) 4-5:30

Fees:

  • Pick Up: add $5, between 2:30-3 or 4pm from limited locations available
  • Extended Hour: Pay as you needed extended hours are available until 6:30:add $5 for each 30 min
  • $35 /1.5 hour ( 4:00-5:30)
  • $40/ 2 hours ( 3-5 or 3:30-5:30 or 4-6)
  • $45/ 2.5 hours ( 3-5:30 or 3:30-6)
  • $50/ 3 hours ( 2:30-5:30 or 3-6pm) 

Discount Package Plan: Register entire semester to get $5 off from daily fee

Fall 2015-2016 Pop Up Camps

Our pop up day campers will taste little bit of everything what we do in our enrichment program.  Each day, they will explore Music, art and Lego.  Space is limited to 10 kids per class.  Kids are divided into their own age groups ( 4-6 and 7-9 or 4-6, 7-8 and 9-10 yr), it depends on the registration.

Pop up Camp Fee:

Full day 9am-4pm ($70)/ Half Day 9am-12pm(music and art only) or 1pm-4pm (Lego only)
add $5 for each extra 30 min (8am-6pm)

2015

1. Sep 14-15 (Ross Hashanah)
2. Sep 23-24 (Yom Kippur, Eid Al Adha)
3. Oct 12 (Columbus day)
4. Nov 3 (Election)
5. Nov 11 (Veteran)

2016

1. Jan 18th, Monday (MLK day)
2. Feb 8th, Monday (Chinese New Year)
3. Feb 15-19th, M-F (Mid Winter Break)
4. April 25-29th, M-F (Spring Break)
5. May 30th, Monday (Memorial Day)

Summer Camp Fee

Full day 9am-4pm ($90 )/ Half day , $50: 9am-12pm (music and art only) or 1pm-4pm (Lego only)

  • week 1: June 27-July 1
  • week 2: July 4-July 8
  • week 3: July 11-15